# SDR 2014FA0000371

- Difficulty date: June 6, 2014
- Submitted: June 6, 2014
- Operation: General aviation
- Aircraft: N9690Q
- Make and model: Cessna 172M
- Aircraft serial: 17265774
- Aircraft time: 2,554 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: VENTLINE
- Condition: Cracked
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FUEL TANK CRACKED ON TOP SEAM.  TANK WAS REPLACED.  OPERATOR NOTICED A VERY LOUD OIL CANNING SOUND FROM RT WING AFTER SHUTDOWN FOLLOWING A 1 HOUR FLIGHT.  FURTHER INVESTIGATION FOUND A PARTIAL BLOCKAGE OF FUEL TANK VENT CAUSING OIL CANNING OF FUEL TANK DUE TO VACUUM IN FUEL TANK.  VENT LINE WAS CLEARED AND VENTED CAP WAS REPLACED WITH NEW.
